# SDR ASAA2023030542189

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 5,300 hours, 1,571 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS MAINT LIGHT ON. GROUNDED - YES. INTERROGATED OMF, FOUND MAINT MESSAGE 21-65151 FOR CONT CAB TRIM VALVE SIGNAL OUT OF RANGE OR NOT IN COMMANDED POSITION. PERFORMED OPS TEST PER B737-9 IFIM 21-61-00-810-840. MAINT MESSAGE CLEARED.
